p-adic etale cohomology
Publications Mathématiques de l'IHÉS, Volume 63 (1986), pp. 107-152.
@article{PMIHES_1986__63__107_0,
     author = {Bloch, Spencer and Kato, Kazuya},
     title = {$p$-adic etale cohomology},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {107--152},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {63},
     year = {1986},
     zbl = {0613.14017},
     mrnumber = {87k:14018},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1986__63__107_0/}
}
TY  - JOUR
AU  - Bloch, Spencer
AU  - Kato, Kazuya
TI  - $p$-adic etale cohomology
JO  - Publications Mathématiques de l'IHÉS
PY  - 1986
DA  - 1986///
SP  - 107
EP  - 152
VL  - 63
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1986__63__107_0/
UR  - https://zbmath.org/?q=an%3A0613.14017
UR  - https://www.ams.org/mathscinet-getitem?mr=87k:14018
LA  - en
ID  - PMIHES_1986__63__107_0
ER  - 
%0 Journal Article
%A Bloch, Spencer
%A Kato, Kazuya
%T $p$-adic etale cohomology
%J Publications Mathématiques de l'IHÉS
%D 1986
%P 107-152
%V 63
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1986__63__107_0
Bloch, Spencer; Kato, Kazuya. $p$-adic etale cohomology. Publications Mathématiques de l'IHÉS, Volume 63 (1986), pp. 107-152. http://www.numdam.org/item/PMIHES_1986__63__107_0/

[1] Bass, H., and Tate, J., The Milnor ring of a global field, in Algebraic K-theory, II, Springer Lecture Notes in Math., 342 (1972), 349-442. | MR | Zbl

[2] Berthelot, P., Cohomologie cristalline des schémas de charactéristique p > 0, Springer Lecture Notes in Math., 407 (1974). | MR | Zbl

[3] Bloch, S., Algebraic K-theory and crystalline cohomology, Publ. Math. I.H.E.S., 47 (1974), 187-268. | Numdam | MR | Zbl

[4] Bloch, S., Torsion algebraic cycles, K2, and Brauer groups of function fields, in Groupe de Brauer, Springer Lecture Notes in Math., 844 (1981), 75-102. | MR | Zbl

[5] Bloch, S., p-adic étale cohomology, in Arithmetic and Geometry, vol. I, 13-27, Birkhäuser (1983). | MR | Zbl

[6] Deligne, P. (with ILLUSIE, L.), Cristaux ordinaires et coordonnées canoniques, in Surfaces algébriques, Springer Lecture Notes in Math., 868 (1981), 80-137. | MR | Zbl

[7] Gabber, O., An injectivity property for étale cohomology, preprint, 1981. | Numdam | Zbl

[8] Gabber, O., Gersten's conjecture for some complexes of vanishing cycles, preprint, 1981. | Zbl

[9] Gabber, O., Affine analog of proper base change theorem, preprint, 1981. | Zbl

[10] Illusie, L., Complexe de De Rham-Witt et cohomologie cristalline, Ann. Sci. Ec. Norm. Sup., 4e sér., 12 (1979), 501-661. | Numdam | MR | Zbl

[11] Kato, K., A generalization of local class field theory by using K-groups, II, J. Fac. Sci. Univ. Tokyo, 27 (1980), 603-683. | MR | Zbl

[12] Kato, K., Galois cohomology of complete discrete valuation fields, in Algebraic K-theory, Springer Lecture Notes in Math., 967 (1982), 215-238. | MR | Zbl

[13] Katz, N., Serre-Tate local moduli, in Surfaces algébriques, Springer Lecture Notes in Math., 868 (1981), 138-202. | MR | Zbl

[14] Merkurjev, A. S., and Suslin, A. A., K-cohomology of Severi-Brauer varieties and norm residue homomorphism, Math. U.S.S.R. Izvestiya, 21 (1983), 307-340. | Zbl

[15] Milnor, J., Algebraic K-theory and quadratic forms, Inv. Math., 9 (1970), 318-344. | MR | Zbl

[16] Serre, J.-P., Cohomologie Galoisienne, Springer Lecture Notes in Math., 5 (1965). | MR | Zbl

[17] Soulé, C., K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Inv. Math., 55 (1979), 251-295. | MR | Zbl

[18] Tate, J., p-divisible groups, in Proceedings of a Conference on local fields, Springer-Verlag, 1967, 158-183. | MR | Zbl

[19] Tate, J., Relation between K2 Galois cohomology, Inv. Math., 36 (1976), 257-274. | MR | Zbl

[20] Deligne, P., La conjecture de Weil, II, Publ. Math. I.H.E.S., 52 (1980), 313-428. | Numdam | MR | Zbl

[21] Illusie, L., and Raynaud, M., Les suites spectrales associées au complexe de De Rham-Witt, Publ. Math. I.H.E.S., 57 (1983), 73-212. | Numdam | MR | Zbl

[22] Serre, J.-P., Sur les corps locaux à corps résiduel algébriquement clos, Bull. Soc. Math. France, 8 (1961), 105-154. | Numdam | MR | Zbl